# SDR IPXA2016041102003

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 22,329 hours, 15,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARDED SWITCH ARMING DEVICE BROKEN.  R & R EMERGENCY LIGHTS SWITCH GUARD.  OK TO CONTINUE.
